# SDR USAA2011101800046

- Difficulty date: October 7, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,383 hours, 19,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR18 TO FR20, -Y254.  REPLACED FLOORBEAM BETWEEN FR18 TO FR20, -Y254 IAW 319 SRM 51-72-11 AND TYPICAL REPAIR 320-2528-10-011.
